# SDR 2021F00281

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30642
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Failed
- Location: Mlg Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITH THE LANDING GEAR IN UP POSITION AND PRESURIZATION MALFUNCTION. CORRECTIVE ACTION: WAS PERFORM INSP AND RESET THE MANUAL EXTENTION LEVER SW IAW AMM 20-60-01 AND PERFORM AIR COND ACC UNIT IAW AMM 21-51-02 ON GROUND OK
